Arthur L. B. Yang

Professor

Center for Combinatorics, Nankai University

Tianjin 300071, People's Republic of China


yang (at) nankai.edu.cn

+86-22-2350-3886


Publications

  1. Herman Z. Q. Chen, Arthur L. B. Yang, Philip B. Zhang, The Real-rootedness of Generalized Narayana Polynomials related to the Boros-Moll Polynomials, Rocky Mountain Journal of Mathematics, accepted.

  2. Alice L.L. Gao, Matthew H.Y. Xie, Arthur L. B. Yang, The Smith Normal Form of a Specialized Giambelli-type Matrix, Advances in Applied Mathematics, 92 (2018) 1-16.

  3. Arthur L. B. Yang, Philip B. Zhang, Brenti's Open Problem on the Real-rootedness of q-Eulerian Polynomials of Type D, SIAM Journal on Discrete Mathematics, 31 (2017) 918-926.

  4. Arthur L. B. Yang, James J.Y. Zhao, Log-concavity of the Fennessey-Larcombe-French Sequence, Taiwanese Journal of Mathematics, 20 (2016) 993-999.

  5. Brian Y. Sun, Matthew H.Y. Xie, Arthur L. B. Yang, Melham's Conjecture on Odd Power Sums of Fibonacci Numbers, Quaestiones Mathematicae, 39 (2016) 945-957.

  6. Alice L.L. Gao, Arthur L.B. Yang, A Bijective Proof of the Hook-length Formula for Standard Immaculate Tableaux, Proceedings of the American Mathematical Society, 144 (2016) 989-998.

  7. William Y.C. Chen, Anne X. Y. Ren, Arthur L.B. Yang, Proof of a Positivity Conjecture on Schur Functions, Journal of Combinatorial Theory, Series A, 120 (2013) 644-648.

  8. William Y.C. Chen, Donna Q.J. Dou, Arthur L.B. Yang, Brändén's Conjectures on the Boros-Moll Polynomials, International Mathematics Research Notices, 20 (2013) 4819-4828.

  9. Donna Q.J. Dou, Arthur L.B. Yang, On the Modes of Polynomials Derived from Nondecreasing Sequences, The Electronic Journal of Combinatorics, 18 (2011) P1.

  10. William Y.C. Chen, Arthur L.B. Yang, Elaine L. F. Zhou, Ratio Monotonicity of Polynomials Derived from Nondecreasing Sequences, The Electronic Journal of Combinatorics, 17 (2010) N37.

  11. William Y.C. Chen, Svetlana Poznanovic, Catherine H. Yan, Arthur L.B. Yang, Major Index for 01-Fillings of Moon Polyominoes, Journal of Combinatorial Theory, Series A, 117 (2010) 1058-1081.

  12. William Y.C. Chen, Larry X.W. Wang, Arthur L.B. Yang, Schur Positivity and the q-Log-convexity of the Narayana Polynomials, Journal of Algebraic Combinatorics, 32 (2010) 303-338.

  13. William Y.C. Chen, Robert L. Tang, Larry X.W. Wang, Arthur L.B. Yang, The q-Log-convexity of the Narayana Polynomials of Type B, Advances in Applied Mathematics, 44 (2010) 85-110.

  14. William Y.C. Chen, Donna Q.J. Dou, Robert L. Tang, Arthur L.B. Yang, The Srank Conjecture on Schur's Q-Functions, Pacific Journal of Mathematics, 244 (2010) 211-234.

  15. William Y.C. Chen, Larry X.W. Wang, Arthur L.B. Yang, Recurrence Relations for Strongly q-Log-Convex Polynomials, Canadian Mathematical Bulletin, 54 (2011) 217-229.

  16. Beifang Chen, Arthur L.B. Yang, A Note on Flow Polynomials of Graphs, Discrete Mathematics, 309 (2009) 1708-1710.

  17. Beifang Chen, Arthur L.B. Yang, Terence Y.J. Zhang, A Bijection for Eulerian-equivalence Classes of Totally Cyclic Orientations, Graphs and Combinatorics, 24 (2008) 519-530.

  18. William Y.C. Chen, Ira M. Gessel, Catherine H. Yan, Arthur L.B. Yang, A Major Index for Matchings and Set Partitions, Journal of Combinatorial Theory, Series A 115(6) (2008) 1069-1076.

  19. William Y.C. Chen, Arthur L.B. Yang, Stanley's Zrank Conjecture on Skew Partitions, Transactions of the American Mathematical Society 360 (2008) 3121-3131.

  20. William Y.C. Chen, Arthur L.B. Yang, Stable Equivalence over Symmetric Functions, The Electronic Journal of Combinatorics 11(2) (2004-2006) R23.

  21. G.-G. Yan, Arthur L.B. Yang, J. Zhou, The Zrank Conjecture and Restricted Cauchy Matrices, Linear Algebra and Its Applications 411 (2005) 371-385.

  22. Susan Y.J. Wu, Arthur L.B. Yang, Division and the Giambelli identity, Linear Algebra and Its Applications 406 (2005) 301-309.

  23. William Y.C. Chen, G.-G. Yan, Arthur L.B. Yang, Transformations of Border Strips and Schur Function Determinants, Journal of Algebraic Combinatorics 21 (2005) 379-394.

  24. William Y.C. Chen, C. Krattenthaler, Arthur L.B. Yang, The Flagged Cauchy Determinant, Graphs and Combinatorics 21 (2005) 51-62.

  25. William Y.C. Chen, G.-G. Yan, Arthur L.B. Yang, The Skew Schubert Polynomials, European Journal of Combinatorics 25 (2004) 1181-1196.

  26. Shujun Li, Xuanqin Mou, Arthur L.B. Yang, Zheng Ji, Jihong Zhang, Problems with a Probabilistic Encryption Scheme Based on Chaotic Systems, International Journal of Bifurcation and Chaos 13 (2003) 3063-3077.

Students

  1. Lifang Zhou(2010)

  2. Pan Liang(2011)

  3. Matthew H.Y. Xie(2013)

  4. Philip B. Zhang(2015)

  5. Herman Z.Q. Chen(2016)

  6. Brian Y. Sun(2016)

  7. Alice L.L. Gao(2017)

Useful Links

  1. History of Mathematics

  2. Chinese Mathematical Society

  3. Chern Institute of Mathematics